# SDR QXEA200700479

- Difficulty date: March 26, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 19,339 hours, 27,842 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge Bracket
- Condition: Damaged
- Location: Cowl Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - 424AR RIGHT COWL DOOR HOLD OPEN ROD HINGE BRACKETS HAVE ELONGATED HOLES AT CLEVIS PIN.  REPAIRED IAW SRM 51-40-11.
